# SDR RAIA00407006

- Difficulty date: July 14, 2004
- Submitted: July 16, 2004
- Operation: Air carrier
- Aircraft: N837HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145255
- Aircraft time: 9,171 hours, 7,695 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning Light
- Condition: False Activation
- Location: Smoke Detector
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LAV SMOKE ON EICAS THROUGH 13,000 FT, ICE PROTECT CAME ON ABOUT THE SAME TIME.  INSPECTED ELECTRICAL SYSTEM AND LAV COULD NOT DETECT ANY SMOKE.
